Unique continuation for |Δu| ≤ V |Ñu| and related problems.

Título inglés Unique continuation for |Δu| ≤ V |Ñu| and related problems.
Título español Continuación única de |Δu| ≤ V |Ñu| y problemas afines.
Autor/es Wolff, Thomas H.
Organización Dep. Math. California Inst. Technol., Pasadena (California), Estados Unidos
Revista 0213-2230
Publicación 1990, 6 (3-4): 155-200, 20 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Much of this paper will be concerned with the proof of the following
Theorem 1. Suppose d ≥ 3, r = max {d, (3d - 4)/2}. If V Î Llocr(Rd), then the differential inequality |Δu| ≤ V |Ñu| has the strong unique continuation property in the following sense: If u belongs to the Sobolev space Wloc2,p and if |Δu| ≤ V |Ñu| and

limR→0 R-N|x| < R |Ñu|p' = 0

for all N then u is constant.
Clasificación UNESCO 120220
Palabras clave español Transformada de Laplace ; Desigualdades ; Formas diferenciales ; Gradientes ; Continuidad ; Espacios de Sobolev ; Unicidad
Código MathReviews MR1125760
Código Z-Math Zbl 0735.35024
Icono pdf Acceso al artículo completo